Spironolactone (Aldactone) does seem to be keeping my BP under control, but it has significantly raised my heart rate - from the 60's to the high 80's, topping out at 108. Is this why I'm so tired?
I have no problem taking spiro. I just had a major opn on my stomach 4 days ago, and there were no problems reported during surgery. It's supposed to be K sparing, but I'm still needing KCl to keep the leg cramps at bay. It's really surprising how many health care professionals deny hypokalemia exists, and how far they fight you when you request it. So far spiro is one of the only diuretics that works for my BP.
Symptoms of an increased heart rate (tachycardia) normally include:
Chest discomfort (angina)
Light-headedness or dizziness
Sensation of feeling the heart beat (palpitations)
Shortness of breath
Tiredness is not normally a symptom of tachycardia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Feb 2012 • 1 answer
Updated 24 Apr 2014 • 1 answer
Updated 4 Apr 2014 • 1 answer
Updated 28 Oct 2018 • 15 answers
Updated 20 Dec 2018 • 1 answer